# SDR USAA2013082300010

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,781 hours, 21,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 20L.  MX REPLACED EMERGENCY EXIT LIGHT LENS AT ROW 20L AS REQUIRED.
